| Catalog Number |
CEV2295A |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during intervention, the sheath surrounding the hook for hook handle (cev2295a) melted.Another product was available for use.No patient injury, death or surgical delay was reported.It was noted that the customer has their product repaired by an external company.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The hook for hook handle ((b)(6)) was not returned for evaluation; and lot number information has not been provided; therefore, an investigation for cause was unable to be performed, and manufacturing records could not be reviewed.According to the customer the blue coating melted; it was also indicated that these hooks were sent to another provider to redo the sheath and the problem reoccurred.Integra microfrance recommends repairs within its factory and cannot guarantee the services provided by an external service provider.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.